On Chebyshev sets
Doklady Akademii Nauk, Tome 130 (1960) no. 1, pp. 21-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_1_a3,
author = {Florin Constantinescu},
title = {On {Chebyshev} sets},
journal = {Doklady Akademii Nauk},
pages = {21--22},
year = {1960},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_1_a3/}
}
Florin Constantinescu. On Chebyshev sets. Doklady Akademii Nauk, Tome 130 (1960) no. 1, pp. 21-22. http://geodesic.mathdoc.fr/item/DAN_1960_130_1_a3/